The side affects seem to be going away. I was on zoloft 100mg for approx, 3-4 months and it did nothing for me. I am currently on 50 mg of zoloft and 30 mg of duloxetine. My doctor did not want to take me totally off the zoloft until the duloxetine had a change to get into my system. Like I said I'm at day 20 and I have days where I have a lot of energy and a positive attitude, but I also have days where I have no motivation or feel like getting out of bed. Has anyone experienced these highs and lows, and if so how long until you truly felt better and evened out? I think I forgot to mention that I take it for anxiety and depression. This is my first time posting anything and also my first time on anti-depressants, so I'm not sure what to expect. I just want to feel good about myself and happy to wake up in the morning, and not edgy and wanting to take someones head off,. I'm beginning to wonder if I will ever experience that. I go back to see my doctor on the 27th of this month.
It takes upwards of a month or so to get the peak effect from the medication and your doctor may have to increase the dosage on the Cymbalta while removing the Zoloft for it to be most effective. You may want to consider talk therapy as well. Medication is great, but it can only do so much, the rest is up to us as we begin to feel better.
Hi. Well you are young. Which gives you a lot of room and time. I found out in unexpected situations that Cymbalta (the name brand) was the only way to go for me with Cymbalta. I started out taking samples of the name brand. Then they prescribed me Duloxetine and I had no idea what difference there was. Until a few days past and I turned irritable mixed with depression. I was so frustrating. I talked to my Dr. And luckily she was bright and knew that taking 60mg of Cymbalta(name brand), was like taking 25mg with the generic of Cymbalta-Duloxetine. My Dr tried to raise the generic 3 times the amount. Didn't help. She had to jump through hoops to get my insurance to cover the name brand. But let me tell you. Almost1 day of the name brand of Cymbalta I felt like I could breath again and my mood was much more stable. Perhaps you could talk to your Doctor about lowering the Zoloft to maybe trying only a higher dose of Cymbalta at 60mg. It helps so much for physical pain too. Good luck.
I would explainy highs and lows and ask my Dr if maybe a low dose of Topamax as a mood modifier might help
Suggest Topamax. Otherwise they will likely use lithium..
I don't suggest that..it is hard on the body. Only take a small dose of Topamax and drink plenty of water.It will even you out. Good luck.maybe a boost of cymbalta and loose the Zoloft.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Sep 2017 • 7 answers
Updated 4 May 2016 • 2 answers
Updated 26 Apr 2018 • 3 answers
Updated 26 Aug 2018 • 5 answers
Updated 13 Nov 2018 • 1 answer